| Model Number |
1012453-12 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/18/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat a moderately calcified, heavily tortuous, 90% stenosed lesion in the mid right coronary artery (mrca).A 4x12mm nc trek balloon dilatation catheter (bdc) was advanced with resistance from the anatomy and could not cross the anatomy to reach the target lesion.The bdc was removed with resistance met from the anatomy and no other device was able to cross to the target lesion; therefore, a rotablation procedure will be planned for a later date.There was no adverse patient effect and no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation determined the reported complaints appear to be related to operational context.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.